MAUDE Adverse Event Report: FH INDUSTRIE TLS; OPEN STRIPPER

FH INDUSTRIE TLS; OPEN STRIPPER
Catalog Number 242049
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 09/11/2019
Type of Reportable Event Malfunction
Event or Problem Description
Stripper tip fractured during sampling.Patient's current condition: inaccessible foreign body left in place.
 
Additional Manufacturer Narrative
Fh industrie procedures did not clearly define the rules for reporting incidents to fda when the devices were no longer being distributed into the us market.The vigilance officer at the time was unaware that these reporting rules had to be applied even to products that were no longer distributed in the united states and that were inactivated in the fda registration & listing database.The medwatch reports that were not filed are not connected to any recalls and had no impact on patient safety.A capa was opened to determine root cause and corrective action.

Brand Name
TLS
Common Device Name
OPEN STRIPPER
Manufacturer (Section D)
FH INDUSTRIE
6 rue nobel
quimper, 29000
FR  29000
Manufacturer (Section G)
FH INDUSTRIE
6 rue nobel
quimper, 29000
FR   29000
Manufacturer Contact
el yazid aribi
6 rue nobel
quimper, 29000
FR   29000
MDR Report Key17890223
Report Number3003898228-2023-00010
Device Sequence Number6976241
Product Code HWC
UDI-Device Identifier03661489420498
UDI-Public03661489420498
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K113591
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 10/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number242049
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2020
Initial Report FDA Received Date10/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown